# SDR DALA2023050403486

- Difficulty date: May 1, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N319DN
- Make and model: Airbus A321-211
- Aircraft serial: 7479
- Aircraft time: 17,955 hours, 8,278 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SHEAR PLATE L/H AT AFT GALLEY AREA. REPLACED SHEAR PLATE L/H AT AFT GALLEY AREA AS A321 SRM 51-72-11 AND DWG D53474180, RELEASE DATE: 14 JUL 22 ISSUE: Z, MEASURE OFCRACK WAS L= 0.708 INCH TOOL USED DIGITAL CALIPER P/N : 500- 197-30 S/N : A16165044 DUE DATE: 12-MAR-24 RII INSPECTION COMPLETE1573882 (AE375QC) JOB COMPLETE. (LP# 2747009)
